# SDR CALA0001222

- Difficulty date: August 6, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT CARGO TRACK CORRODED ON UPPER AND LOWER SURFACES IN FORWARD CARGO PIT AT FS 427 - 522.  THE CARGO TRACK WAS REPLACED IAW SRM 51-30-2 AND 53-05-4.
